Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fibromyalgia and sex
    avatar
    An_249473 posted:
    Ok, I'm 28 and was recently diagnosed with fibromyalgia. I've noticed that after sex I get really dizzy. I'm not sure if its normal with fibro or if its some other issue like medications.
    Reply
     
    avatar
    thistledown1973 responded:
    It could be the change in blood flow through your body; I have fibromyalgia and Postural Orthstatic Tachycardia Syndrome (POTS). When I stand up or sit up, all the blood drops to my feet and I get lightheaded, then my blood pressure and heart rate increase drastically to pump the blood back to my brain. It may be that you are experiencing symptoms from the blood rushing to and from your genitals during sex (orgasm).


    Helpful Tips

    Epididymitis
    Can a female get something from a man with Epididymitis? More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website